# SDR MEX2003490

- Difficulty date: October 15, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9
- Aircraft serial: 49188
- Engine: Pwa JT8D*
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, FORWARD DOOR LIGHT COME ON.  TECHNICAL PERSONNEL CHECKED DOOR BEING CLOSED.  LIGHT INDICATION WAS DEFERRED IAW MM 52-7.  DURING OVERNIGHT SERVICE, AND DOOR TARGET WAS ADJUSTED.  OPERATIONAL TEST WAS PERFORMED IAW MM 33-30-00.(K)
